# SDR USAA2013050600003

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 66,951 hours, 42,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEASE RETURN - FORWARD FLASHLIGHT IN CABIN INOP.  REPLACED BATTERY IN FORWARD FLASHLIGHT & OPS CHECK GOOD IAW B737 AMM 25-64-00.
